Vol. 33, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On Witt’s theorem for unimodular quadratic forms. II

Donald Gordon James

Vol. 33 (1970), No. 3, 645–652
Abstract

An integral generalization of Witt’s theorem for unimodular quadratic forms over the ring of integers in a local field is established.

Mathematical Subject Classification
Primary: 10.16
Milestones
Received: 23 May 1969
Published: 1 June 1970
Authors
Donald Gordon James